ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Sengupta, K and Vinoy, KJ (2006) A new measure of lacunarity for generalized fractals and its impact in the electromagnetic behavior of Koch dipole antennas. In: Fractals, 14 (4). pp. 271-282.

Govindan, Rangarajan and Mingzhou, Ding (2000) First passage time problem for biased continuous-time random walks. In: Fractals, 8 (2). pp. 139-145.

This list was generated on Tue Jun 15 10:04:45 2021 IST.